MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7391-24
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that it was reported that the acute pain service had been notified of two incidences in the last two weeks when a patient controlled analgesia had not delivered the dose it was programmed to do.The patient controlled analgesia pump had alarmed saying the opioid bag was almost empty and when the registered nurse had gone to change the bag, they had noticed that the opioid bag was full and there was a disparity between what the pump says it had delivered and what was remaining in the opioid bag.The last incident occurred on saturday morning.They can confirm that the bag was changed at 0140 by ward staff as the patient had used the amount in the bag, so the pump and line was working then.Then checked the amount discarded from the bag at that time.The new bag commenced was 'spiked' properly but there was air in the line to the cassette.The pump had not alarmed.The patient was sore, and the patient controlled analgesia said the patient had used 88mls of the drug but when the registered nurse changed the bag there was 100mls remaining.Event occurred at hospital while in use with patient.Operator of device was a health professional.There was no patient harm/adverse event reported.Other affected product with same issue was documented under complaint file: (b)(4).There was patient involvement.
 
Additional Manufacturer Narrative
Received one device.Visual inspection found no damages or anomalies.Device passed all testing.The pump and admin set system are within the accuracy specifications of ±6%.The complaint of delivery accuracy cannot be confirmed nor replicated.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n.
minneapolis, MN 55442
2247062300
MDR Report Key21961828
Report Number9617604-2025-00212
Device Sequence Number7151682
Product Code FPA
UDI-Device Identifier10610586027512
UDI-Public(01)10610586027512(17)290923(10)6037663
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7391-24
Device Lot Number6037663
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Supplement Date Received by Manufacturer07/24/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown